# SDR SWAA2023052551347

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERIOR EMERGENCY LIGHT IS INOP.<[01] REPLACED BATTERY PACK M1672; PERFORMED GOOD TEST OF THE RIGHT AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1
